Items where Research Group is "Number Theory (former - to 2017)

Group by: Creators | Item Type | Status | No Grouping
Jump to: B | E | G
Number of items: 7.


Baier, Stephan (2007) The Lang-Trotter conjecture on average. Journal of the Ramanujan Mathematical Society, 22. pp. 299-314.

Baier, Stephan and Zhao, Liangyi (2007) Primes in quadratic progressions on average. Mathematische Annalen, 338. pp. 963-982. ISSN 1432-1807


Everest, G, Stevens, S, Tamsett, Duncan and Ward, Tom (2007) Primes generated by recurrence sequences. American Mathematical Monthly, 114 (5). pp. 417-431. ISSN 1930-0972

Everest, Graham, Miles, Richard, Stevens, Shaun and Ward, Thomas B. (2007) Orbit-counting in non-hyperbolic dynamical systems. Journal für die reine und angewandte Mathematik (Crelles Journal), 2007 (608). pp. 155-182. ISSN 0075-4102

Everest, Graham, Reynolds, Jonathan and Stevens, Shaun (2007) On the denominators of rational points on elliptic curves. Bulletin of the London Mathematical Society, 39 (5). pp. 762-770. ISSN 0024-6093


Ghosh, Anish (2007) Metric Diophantine approximation over a local field of positive characteristic. Journal of Number Theory, 124 (2). pp. 454-469.

Goldberg, David, Kutzko, Philip and Stevens, Shaun (2007) Covers for self-dual supercuspidal representations of the Siegel Levi subgroup of classical p-adic groups. International Mathematics Research Notices, 2007. ISSN 1073-7928

This list was generated on Tue Apr 23 10:31:42 2024 UTC.